# SDR CALA0200324

- Difficulty date: June 4, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- Aircraft time: 58,548 hours, 36,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN L2R AT STA 1418. THE CRACKED AREA WAS CUT OUT AND A SPLICE REPAIR WAS INSTALLED IAW SRM 53-02, FIGURE 18.
